# SDR FDEA201612214511

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 64,787 hours, 25,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT.  R & R THE BULB, LIGHT OPS NORMAL
